# SDR DALA2021061603272

- Difficulty date: June 13, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 50,135 hours, 35,155 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 890-930 S29l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT HAS CORROSION ON LONGERON 29L FROM STA 890 TO 930. *MARKED*. NRC 041-0008:5331-2001/017 00265: REPLACED LONGERON PER B717 SRM 53-20-05-2R AND SRM 53-00-05-2R. CLOSING REQUIREMENTS RII: INSPECTOR 00670737. (LP #1838627)
